# SDR DALA1227053121

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228321000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV/GALLEY BET FR65 TO FR66, Y-465, FLOORBEAM HAS CORROSION.  SSI 534147.  REMOVED CORROSION AT FLOOR BEAM Y-465, FR 65-66 IAW A319 SRM 51-74-00 AREA OF REWORK L=1.36", W=.85", D=.043" MAX ALLOWABLE DEPTH=.016" ORIG MAT =.150".  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14.  REMOVED FLOORBEAM IAW A319 SRM 51-42-11.  RECEIVED NEW FLOORBEAM.  LOCATED AND DRILLED NEW FLOORBEAM.  DRILLED HARD POINTFITTING (5EA) AND BRACKETS (4EA) TO NEW FLOORBEAM.  INSTALLED NEW FLOORBEAM IAW A319 SRM 51-42-11.  APPLIED CIC TO FLOORBEAM IAW DPS.  APPLIED TOPCOAT TO FASTENERS.
